# SDR ASAA2015120614131

- Difficulty date: December 6, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 16 hours, 11 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 1200 AGL WITH BOTH AUTOPILOT A AND B ENGAGED, THE AUTOPILOT DISCONNECTED. ALL PARAMETERS WERE NORMAL.  NO APPROACH WARNING BOTH ILS FREQUENCIES WERE TUNED CORRECTED AND HAD GOOD IDENTS.  THE HGS WORK NORMAL.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE REF FIM 22-11-00-810-801.  FOUND FCC B DROPPED IN APP, ACCOMPLISHED IAW LWMP SYS TABLE DFCS PT.11 22-11-00/201, NR 49 LAND VERIFY AND HGS SMM 34-36-00,  HGS SYST TEST, ALL TESTS PASSED.
